# SDR AALA20150520008

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 60,007 hours, 7,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M52105 EPAS BATTERY PACK FAILED ON FUNCTIONAL CHECK.  R & R & PERFORMED OPERATIONAL TEST IAW AMM 52-11-20.  SYS CHECKED NORMAL.
